Meyer-König and Zeller operators based on the \(q\)-integers

Authors

  • Tiberiu Trif "Babeş-Bolyai" University, Cluj-Napoca, Romania

Abstract

Not available.

Downloads

Download data is not yet available.

References

Asky, R., Ramanujan's extensions of the Gamma and, Beta functions, Amer. Math. Monthly, 87, pp. 346-359, 1980, https://doi.org/10.1080/00029890.1980.11995033

Bailey., W. N., Generalized, Hypergeometric Series, Hafner, New York, 1972.

Cheney, E. V. and Sharma, A., Bernstein power series, Canad. J. Math., 16, pp.241-253, 1964, https://doi.org/10.4153/cjm-1964-023-1

Cimoca, G. and Lupaş, A., Two generalizations of the Meger-König and Zeller operator, Mathematica (CluJ), 9 (32), pp, 233-240,1967.

Goodman, T. N. T., Oruç, H. and Phillps, G. M. Convexity and generalized Bernstein polynomials, Proc. Edinburgh Math. Soc.,42, pp. 179-190, 1999, https://doi.org/10.1017/s0013091500020101

Lorentz, G. G., Bernstein Polynomials, University of Toronto Press, Toronto, 1953.

Lupaş, A. and Muller, M. W., Approximation properties of the Mn-operators, Aequationes. Math., 5, pp. 19-37, 1970, https://doi.org/10.1007/bf01819267

Meyer-König, W. and Zeller, K., Bernsteinsche Potenzreihen, Studia Math., 19, pp. 89-94, 1960, https://doi.org/10.4064/sm-19-1-89-94

Oruç, H. and Phillips, G. M. .A generalization of the Bernstein polynomials, Proc. Edinburgh Math. Soc., 42, pp. 403-413, 1999, https://doi.org/10.1017/s0013091500020332

Phillps, G. N. Bernstein polynomials based on the q-integers, Ann. Numer. Math., 4, pp. 511-518, 1997.

Downloads

Published

2000-08-01

How to Cite

Trif, T. (2000). Meyer-König and Zeller operators based on the \(q\)-integers. Rev. Anal. Numér. Théor. Approx., 29(2), 221–229. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2000-vol29-no2-art13

Issue

Section

Articles